Alert archive / Oregon / Gale Warnings in 2008
Gale Warning 28, NWS Medford, OR
NWS Medford, OR issued this gale warning at Aug 19, 2008, 2:29 PM PDT. It took effect at Aug 19, 2008, 8:00 PM PDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2008, 2:29 PM PDT (21:29 UTC)
- In effect from
- Aug 19, 2008, 8:00 PM PDT
- Expired
- Aug 20, 2008, 2:52 AM PDT
- In force
- 7 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS76 KMFR 192129 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 229 PM PDT TUE AUG 19 2008 PZZ350-356-370-200530- /O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T0300Z/ /O.EXT.KMFR.SW.Y.0067.000000T0000Z-080820T0300Z/ /O.NEW.KMFR.GL.W.0028.080820T0300Z-080820T1200Z/ /O.NEW.KMFR.SE.W.0030.080820T0300Z-080820T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 229 PM PDT TUE AUG 19 2008 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM PDT WEDNESDAY. A GALE WARNING HAS ALSO BEEN ISSUED. THIS GALE WARNING IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. SOUTH WINDS OF 15 TO 25 KT WILL CONTINUE AHEAD OF A COLD FRONT...THEN INCREASE TO 30 TO 35 KT TONIGHT FROM GOLD BEACH NORTHWARD WITH GUSTS TO 40 KT. WINDS WILL DIMINISH WEDNESDAY AFTERNOON AFTER THE COLD FRONT MOVES ONSHORE. COMBINED SEAS OF 6 TO 9 FT WITH A PERIOD OF 8 SECONDS WILL CONTINUE TO BUILD TO 8 TO 12 FT WITH A PERIOD OF 8 SECONDS BY MID EVENING AND PERSIST OVERNIGHT TONIGHT. NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR CONDITIONS TO WEST FACING ENTRANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. && $$ PZZ376-200300- /O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T0300Z/ /O.EXT.KMFR.SW.Y.0067.000000T0000Z-080820T0300Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 229 PM PDT TUE AUG 19 2008 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. SOUTH WINDS WILL INCREASE TO 15 TO 25 KT TUESDAY AFTERNOON AHEAD OF A COLD FRONT...THEN INCREASE TO 30 KT TONIGHT NORTH OF CAPE BLANCO WITH GUSTS TO 40 KT. WINDS WILL DIMINISH WEDNESDAY AFTERNOON AFTER THE COLD FRONT MOVES ONSHORE. COMBINED SEAS WILL BUILD TO 6 TO 7 FT WITH A PERIOD OF 8 SECONDS LATE THIS MORNING...THEN CONTINUE TO BUILD THROUGH THURSDAY... WHEN IT WILL PEAK AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS. SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET SATURDAY. NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR CONDITIONS TO WEST FACING ENTRANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SVEN
3 follow-up statements
000 WHUS76 KMFR 200112 AAA MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 612 PM PDT TUE AUG 19 2008 PZZ350-356-370-200915- /O.CON.KMFR.SI.Y.0077.000000T0000Z-080820T0300Z/ /O.CON.KMFR.SW.Y.0067.000000T0000Z-080820T0300Z/ /O.CON.KMFR.GL.W.0028.080820T0300Z-080820T1200Z/ /O.CON.KMFR.SE.W.0030.080820T0300Z-080820T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 612 PM PDT TUE AUG 19 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. SOUTH WINDS OF 15 TO 25 KT WILL CONTINUE AHEAD OF A COLD FRONT... THEN INCREASE TO 30 TO 35 KT TONIGHT FROM GOLD BEACH NORTHWARD WITH GUSTS TO 40 KT. WINDS WILL DIMINISH WEDNESDAY AFTERNOON AFTER THE COLD FRONT MOVES ONSHORE. COMBINED SEAS OF 6 TO 9 FT WITH A PERIOD OF 8 SECONDS WILL CONTINUE TO BUILD TO 8 TO 12 FT WITH A PERIOD OF 8 SECONDS BY MID EVENING AND PERSIST OVERNIGHT TONIGHT. NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR CONDITIONS TO WEST FACING ENTRANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. && $$ PZZ376-200915- /O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T1200Z/ /O.EXT.KMFR.SW.Y.0067.000000T0000Z-080823T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 612 PM PDT TUE AUG 19 2008 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 5 AM PDT SATURDAY. SOUTH WINDS WILL INCREASE TO 15 TO 25 KT TUESDAY AFTERNOON AHEAD OF A COLD FRONT...THEN INCREASE TO 30 KT TONIGHT NORTH OF CAPE BLANCO WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL DIMINISH WEDNESDAY MORNING AFTER THE COLD FRONT MOVES ONSHORE. COMBINED SEAS WILL BUILD TO 6 TO 7 FT WITH A PERIOD OF 7 SECONDS LATE THIS MORNING...THEN CONTINUE TO BUILD THROUGH THURSDAY... WHEN IT WILL PEAK AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS. SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ SVEN
000 WHUS76 KMFR 200346 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 846 PM PDT TUE AUG 19 2008 PZZ350-356-370-201200- /O.CON.KMFR.GL.W.0028.000000T0000Z-080820T1200Z/ /O.CON.KMFR.SE.W.0030.000000T0000Z-080820T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 846 PM PDT TUE AUG 19 2008 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT WEDNESDAY. SOUTH WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT WILL CONTINUE AHEAD OF A COLD FRONT. THE GALE WINDS WILL BE MAINLY FROM GOLD BEACH WINDS WILL DIMINISH WEDNESDAY AFTERNOON AFTER THE COLD FRONT MOVES ONSHORE. COMBINED SEAS OF 6 TO 9 FT WITH A PERIOD OF 8 SECONDS WILL CONTINUE TO BUILD TO 8 TO 12 FT WITH A PERIOD OF 8 SECONDS BY MID EVENING AND PERSIST OVERNIGHT TONIGHT. NORTHWEST SWELL WILL BUILD TO 12 TO 13 FT AT 12 SECONDS LATE WEDNESDAY NIGHT BRINGING HAZARDOUS SEAS AND HAZARDOUS BAR CONDITIONS TO WEST FACING ENTRANCES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. A GALE WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO COMMERCIAL VESSELS AND EXTREMELY HAZARDOUS TO SMALL CRAFT. && $$ PZZ376-201200- /O.CON.KMFR.SI.Y.0077.000000T0000Z-080820T1200Z/ /O.CON.KMFR.SW.Y.0067.000000T0000Z-080823T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 846 PM PDT TUE AUG 19 2008 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 AM PDT SATURDAY. SOUTH WINDS WILL INCREASE TO 15 TO 25 KT TUESDAY AFTERNOON AHEAD OF A COLD FRONT...THEN INCREASE TO 30 KT TONIGHT NORTH OF CAPE BLANCO WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL DIMINISH WEDNESDAY MORNING AFTER THE COLD FRONT MOVES ONSHORE. COMBINED SEAS WILL BUILD TO 6 TO 7 FT WITH A PERIOD OF 7 SECONDS LATE THIS MORNING...THEN CONTINUE TO BUILD THROUGH THURSDAY... WHEN IT WILL PEAK AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS. SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. && $$ MTS
000 WHUS76 KMFR 200952 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 252 AM PDT WED AUG 20 2008 PZZ350-356-370-201800- /O.CAN.KMFR.GL.W.0028.000000T0000Z-080820T1200Z/ /O.EXB.KMFR.SI.Y.0077.000000T0000Z-080821T0000Z/ /O.CON.KMFR.SE.W.0030.000000T0000Z-080820T1500Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM- 252 AM PDT WED AUG 20 2008 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. SOUTH WINDS WILL CONTINUE TO DIMINISH BEHIND A COLD FRONT...BUT WINDS WILL STILL BE GUSTY INTO THE AFTERNOON. COMBINED SEAS WILL BUILD TO 8 TO 10 FT BY LATE AFTERNOON AS BIGGER SWELL FROM THE STORM SYSTEM REACHES THE COASTAL WATERS. THE SWELL WILL PEAK ON THURSDAY AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS. SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ PZZ376-201800- /O.CAN.KMFR.SW.Y.0067.000000T0000Z-080823T1200Z/ /O.EXA.KMFR.SE.W.0030.000000T0000Z-080820T1500Z/ /O.EXT.KMFR.SI.Y.0077.000000T0000Z-080820T2100Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM- 252 AM PDT WED AUG 20 2008 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. SOUTH WINDS WILL CONTINUE TO DIMINISH BEHIND A COLD FRONT...BUT WINDS WILL STILL BE GUSTY THROUGH MIDDAY. COMBINED SEAS WILL BUILD TO 8 TO 10 FT BY LATE AFTERNOON AS BIGGER SWELL FROM THE STORM SYSTEM REACHES THE COASTAL WATERS. THE SWELL WILL PEAK ON THURSDAY AT 13 FEET WITH A PERIOD OF 12 TO 13 SECONDS. SEAS WILL THEN SUBSIDE STEADILY BACK DOWN TO 7 TO 9 FEET BY FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS THAT WAVES WITH EXTREME STEEPNESS ARE IMMINENT OR OCCURRING. AREAS THAT ARE PRONE TO SHOALING WILL BE VERY DANGEROUS. SMALL CRAFT CONDITIONS FOR WINDS MAY CREATE HAZARDOUS CONDITIONS FOR INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS. && $$ SANDLER
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Aug 19, 2:00 PM PDT, 29 minutes earlier.
Area forecast discussion, Aug 19, 2:00 PM PDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
200 PM PDT TUE AUG 19 2008
.SHORT TERM...AN UNSEASONABLY STRONG CLOSED 500MB LOW NEAR 50/140W
WILL MOVE EAST THROUGH WEDNESDAY THEN INLAND ALONG THE U.S. CANADIAN
BORDER THURSDAY. A STRONG WESTERLY JET WITH ABOUT A 140KT CORE WILL
APPROACH THE NORTH OREGON COAST TONIGHT THEN SPREAD INLAND
WEDNESDAY. BY FRIDAY THE UPPER TROUGH WILL BE MOVING ACROSS THE
NORTHERN ROCKIES WHILE 500MB HEIGHTS BEGIN RISING OVER THE REGION.
A FRONT IS APPROACHING 130W THIS AFTERNOON. THE FRONT WILL MOVE TO
THE NORTH OREGON COAST TONIGHT THEN TRAIL SOUTHWEST OFF THE COAST
OVERNIGHT AND WEDNESDAY. THE MODELS SHOW THE SURFACE FRONT MOVING
INLAND BY WEDNESDAY EVENING. SOME SHOWERS WILL FOLLOW THE FRONT
WEDNESDAY NIGHT AND THURSDAY MORNING. ACCUMULATED PRECIP AMOUNTS
WILL BE QUITE CHALLENGING WITH THIS SYSTEM. THE GFS IS WETTER WHILE
THE 12Z NAM IS A FAIR AMOUNT DRIER OVERALL. AFTER LOOKING AT THE 18Z
SATELLITE RAINFALL ESTIMATES OFFSHORE...HAVE TRENDED MORE TOWARDS
THE 12Z NAM AMOUNTS. EITHER WAY...EXPECT STORM TOTALS TO BE HIGHEST
ALONG PORTIONS OF THE COAST...COAST RANGE AND THE CASCADES NEAR
CRATER LAKE.
.LONG TERM...A LOW WILL BE OVER THE GULF OF ALASKA SATURDAY AND
SUNDAY WHILE HIGH PRESSURE REMAINS OVER THE WESTERN U.S. HIGH
PRESSURE WILL WEAKEN SOMEWHAT LATER MONDAY AND TUESDAY AS A WEAK
SYSTEM MOVES INLAND TO THE NORTH.
&&
.AVIATION...MVFR CEILINGS WILL DEVELOP ALONG THE COAST TONIGHT AS
FRONT APPROACHES. VFR CONDITIONS WILL PREVAIL INLAND OVERNIGHT.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 PM
PDT THIS EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING FROM 8 PM THIS EVENING TO 8 AM PDT
WEDNESDAY FOR PZZ350-PZZ356-PZZ370.
GALE WARNING FROM 8 PM THIS EVENING TO 5 AM PDT WEDNESDAY FOR
PZZ350-PZZ356-PZZ370.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
EVENING FOR PZZ350-PZZ356-PZZ370-PZZ376.
RH/MP/SNHazardous weather outlook, Aug 18, 9:53 PM PDT, 16 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 953 PM PDT MON AUG 18 2008 ORZ025>030-191000- EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 953 PM PDT MON AUG 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON AND SOUTHWEST OREGON. .DAY ONE...TONIGHT A RED FLAG WARNING FOR ABUNDANT LIGHTNING AND DRY FUELS IS IN EFFECT THROUGH 3 AM. SEE RED FLAG WARNING FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ031-191000- CENTRAL AND EASTERN LAKE COUNTY- 953 PM PDT MON AUG 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTS
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 2:48 AM PDT | Small Craft Advisory for Winds | MFR | 38 hr | |
| Aug 19, 2:48 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 24 hr | |
| Aug 19, 2:29 PM PDT | Hazardous Seas Warning | MFR | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.